# SDR CALA2019032900477

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 42,241 hours, 15,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Part number: 141A653620
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR INTERNAL INSPECTION FOUND CRACK IN DOOR LOWER FWD TORQUE BOX SUPPORT FITTING. REF FLEET CYCLE LOG PAGE 9657594. SEE FLEET CYCLE LOG PAGE 9657594 FOR DETAILS OF WORK ACCOMPLISHE D. LOG PAGE FOR SDR ONLY. REMOVED & REPLACED BEAM FITTING ,EDGE SEALED & RESTORED EXTERIOR PAINT / SRM#51-40-02 & AMM#51-21-21.
